I am 6months sober from a 2yr percocet addiction and I still feel like my life is not fully back on track yet. I guess this is a difficult question because it probably depends on the person but I am just looking for some advice or insight anyone can offer about this. Most of the problems have gotten better since i stopped because most of the problems came about because of the addiction but i still find myself struggling with stuff that i think i shouldnt be at this point. Like this is my biggest example i can give to let you better understand what i am asking so basically i have plenty of friends that do not use that i can call and hang out with and i find myself alone most of the time and i dont know why. Its like i have so many days where i am bored and i wanna go out but then when i get to the moment when i consider calling someone i dont, i just end up staying alone and waiting for my fiance to come home from work and i dont know why i do this, maybe its just out of habit because i was never like this until i had isolated myself when i was using because all i cared about was getting high. I have a lot of resenment and guilt still and maybe i just need more time because i guess 6months is really nothing compared to 2yrs. I am still taking suboxone but i am down to 1mg beginning to taper off , could this be affecting me in anyway i am not realizing or could i just be depressed because of everything and i am not realzing it. A lot of people might suggest i talk to a therapist about it and get it all out but i dont have money for that. This post may seem a little weird its just i really like this site and alot of people have a lot of good advice to offer and i feel everyone here is very supportive and caring and very helpful and i found some comfort in finding that a lot of people share the same problem as me. I mean any advice or insight any can give would be helpful.
26 Jun 2010
Give yourself a year or more after your off the suboxone!!
I'm starting to come off methadone most of my life is together after 2 years but not all everyone says the rest will fall into place after I'm totally clean a while since my brain needs time to heal.
Methadone causes Me to isolate I find which is why I'm comming off I still don't feel right and its been over 2 years
28 Jun 2010
I am very proude of the fact that you have come this far. It is going to be a long road and there may be some bad spills along the way. I do think the first thing you need to do is get to a free clinic and get something for your depression. Not wanting to go out is a classic symptom from what little I know. The support group is a must for someone coming off from opiates. Look in your free paper and you will find plenty in your area no matter where you live. Hey it also gets you out of the house a few times a week LOL. I did a rapid detox with Ibogaine (to prepare for a very major back operation) and although I was only clean for a few weeks (untill the operation) I know what you are feeling. The Ibogaine allows you to go back thru your life and find the reasons you started in the first place. That is the most important thing you need to discover. If you can get at it then you can deal with it a lot easier. Of course It isn't allowed in the states, unless you go underground but it is a GREAT option for those that can afford it.
Well I will pray for your sucess and please see a doc about depression , get yourself to a group and then it is just a matter of letting time pass. There have been thousands in your shoes and there will be thousands more butmost people don't die by getting clean and most everyone I know that has got off the junk says they are in a MUCH better place now.
27 Jun 2010
Most of what you are feeling and experiencing is pretty normal for anyone who took opiates. Even the isolation. Just see if you can find a suboxone support group in your area, it really will make you feel a bit better because you will be among others taking it and you will naturally form a kinship. I got moderately depressed after I quit pain pills and started on suboxone and the counselor caught it and pretty much demanded I see the doc for some anti depressants and it really helped me. One of the guys in group ( who was more smartass than sensitive new age guy) remarked on how much better I looked and seemed in group. I know most people don't want to attend a group and maybe can't afford an individual counselor but if you ask around, you may find a mental health clinic based on your income.
You could also go to AA or Na and those are almost free, they ask for $1 to cover coffee and if you don't have it, they won't make you feel bad. The guilt may hang with you for a while, but, you have done the best thing you can by getting off pain pills and onto suboxone and tapering down. GOOD DEAL, be proud. Try looking on YouTube.com for SuboxDoc, he is also know as Dr. Jeffrey Junig and he has a forum and webpage as well as videos about suboxone. Just watching his videos made me feel better. You really have done well.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... small piece of a suboxone (about an eighth of a piece), and this morning the same. I do not feel the best I have ever felt, but I have to admit I ...
3 answers • 17 Feb 2010
When i was using percocet for awhile i began experiencing problems getting and keeping an erection, it bothered me of course but i have heard of this ...
1 answer • 28 Jun 2010
I have been taking 5MG percocet up to 12 a day after I hurt my back. I liked them too much and never had any addiction problems before. It has been ...
3 answers • 18 Jul 2010
Please assume that I understand the downsides to opiate addiction. In fact I’m here to try to avoid the addiction. I'm looking for facts. ...
5 answers • 23 Aug 2010
it because he said that my opiate receptors are not working. It sounds ridiculous doesn't it? I found an addiction psychiatrist a couple of ...
6 answers • 31 Jan 2011